Nurofen Liquid Capsules

Absorbed quickly for a targeted pain solution.

Product Features

  • Liquid Capsule format is absorbed straight into bloodstream for fast acting relief.
  • Contains Ibuprofen
  • Reduces inflamation
  • Reduces fever

Pack Contents: 20 EA

Product Description

Nurofen Liquid Capsules contain the same active ingredient ibuprofen as Nurofen Tablets but in a soluble liquid form that’s absorbed straight into your bloodstream for fast acting relief.

Nurofen Liquid Capsules relieve pains such as headache, tension headache, migraine headache, back pain, lower back pain, dental pain, period pain, muscular and rheumatic pain, cold and flu pain, arthritic pain, body aches, strains and sports injuries, inflammation, fever, sinus pain.

Ibuprofen 200mg | Contains no gluten, wheat, lactose or sucrose | Contains maltitol and sorbitol | May be taken by breast feeding mothers